MAUDE Adverse Event Report: STERILMED, INC. SHAVER BLADE STERLING CUDA LARGE HUB MAGENTA; ARTHROSCOPE

STERILMED, INC. SHAVER BLADE STERLING CUDA LARGE HUB MAGENTA; ARTHROSCOPE
Model Number LINC9255
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since no device has been received for analysis, no product investigation can be performed, and the customer complaint cannot be confirmed.A manufacturing record evaluation (mre) was conducted and there were no identified internal actions.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an acl (ant.Cruciated ligament) procedure with a shaver blade sterling cuda large hub magenta and the issue of an unknown part of the device broke inside of the patient occurred.During the procedure while under general anesthesia, the shaver blade sterling cuda large hub magenta broke.The device was used for a right knee arthroscopy, medial meniscus repair and right knee acl reconstruction, patellar tendon autograft.A new shaver was opened to complete the procedure.There was no patient consequence reported.The issue reported was assessed as mdr reportable as an unknown part of the device broke inside of the patient.

Brand Name
SHAVER BLADE STERLING CUDA LARGE HUB MAGENTA
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
MDR Report Key10420286
Report Number2134070-2020-00006
Device Sequence Number19522345
Product Code HRX
UDI-Device Identifier10888551000222
UDI-Public10888551000222
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K012536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/17/2021
Device Model NumberLINC9255
Device Catalogue NumberLINC9255
Device Lot Number2117891
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2020
Initial Report FDA Received Date08/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1